i have been taking lexapro for about 7 months now – a side effect was diminished sex drive – so, as a result, my partner and I have had sex perhaps twice in those 8 months, ad that was nearly 6 months ago. I have been trying to stimulate myself so we can regain our sex life, modest as it is a this age and, of the last three occasions, i was able to get an strong erection but noticed now my penis is significantly curved upward – needless to say, i feel a bit freakish, and a conflicted between wanting to get aroused but not wanting to see my bent penis. Is it possible to Lexapro had this affect? I am 55 and now feel a "hate" relationship with my penis and not wanting to tell my partner or even have him see it. Basically, i am miserable about this and wanted to know if there is something i can do to help to "straighten out "my boy" and get back to more normal life (also looking to get off the lexapro but my Dr. said not till next year.
There are many side effects of Lexapro. The most common are: Constipation; decreased sexual desire or ability; diarrhea; dizziness; drowsiness; dry mouth; headache; increased sweating; light-headedness when you stand or sit up; loss of appetite; nausea; stomach upset; tiredness; trouble sleeping.
There is no report in the literature of Lexapro causing or leading to development of Peyronie's disease.
Before you go off in the wrong direction I advise that you have a medical examination to determine if you have Peyronie's disease. If it turns out that you do indeed have Peyronies that your problem started in a more traditional manner of trauma. A more likely scenario is that while taking Lexapro, or even before starting to take Lexapro, you sustained injury during sexual activity that resulted in damage to the shaft of the penis. Please review the information found on this site about Alternative Medicine treatment of Peyronie's disease. TRH